Translator Disclaimer
July 2013 Propriété d'extension pour les compacts et rétractes absolus
Robert Cauty
Tsukuba J. Math. 37(1): 73-84 (July 2013). DOI: 10.21099/tkbjm/1373893406

Abstract

We prove that a σ-compact metric space having the compact extension property is an AR. This solves the problem ANR 13 of West's list [5].

Citation

Download Citation

Robert Cauty. "Propriété d'extension pour les compacts et rétractes absolus." Tsukuba J. Math. 37 (1) 73 - 84, July 2013. https://doi.org/10.21099/tkbjm/1373893406

Information

Published: July 2013
First available in Project Euclid: 15 July 2013

zbMATH: 1272.54018
MathSciNet: MR3112419
Digital Object Identifier: 10.21099/tkbjm/1373893406

Subjects:
Primary: 54C55

Rights: Copyright © 2013 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.37 • No. 1 • July 2013
Back to Top